# SDR UPS99830526

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Rod
- Condition: Out Of Adjust
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR WILL NOT OPEN.  LWR HINGE ASSY W/N RETRACT WHEN TURNING HANDLE TO OPEN DOOR, CANNOT BE OPENED UNLESS HINGE IS HELD UP.  FWD ENTRY LOWER HINGE CONTROL ROD ASSY PER 52-11-01, OPS CK GOOD PER 52-11-01.
